Please use this identifier to cite or link to this item: https://hdl.handle.net/20.500.11851/2939
Title: A proof of Clarke's conjecture
Authors: Kılıç, Emrah
Arıkan, Talha
29574
Keywords: LULU-decomposition
inverse matrix
Lehmer matrix
min and max matrices
Issue Date: Jul-2019
Publisher: Cambridge University Press
Source: Kiliç, E., & Arikan, T. (2019). 103.26 A proof of Clarke’s conjecture. The Mathematical Gazette, 103(557), 346-352.
Abstract: We consider new kinds of max and min matrices, [amax(i,j)]i,j?1 and [amin(i,j)]i,j?1, as generalizations of the classical max and min matrices. Moreover, their reciprocal analogues for a given sequence {an} have been studied. We derive their LU and Cholesky decompositions and their inverse matrices as well as the LU -decompositions of their inverses. Some interesting corollaries will be presented.
URI: https://hdl.handle.net/20.500.11851/2939
https://doi.org/10.1017/mag.2019.73
ISSN:  0025-5572
Appears in Collections:Matematik Bölümü / Department of Mathematics
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Show full item record

CORE Recommender

WEB OF SCIENCETM
Citations

1
checked on Sep 24, 2022

Page view(s)

26
checked on Dec 26, 2022

Google ScholarTM

Check

Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.